RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1976, Volume 20, Issue 2  


Identities defining a certain variety of right-alternative algebras
S. V. Pchelintsev
161
Finite groups with Frobenius subgroup
A. V. Romanovskii
177
Decomposability of modules into a direct sum of ideals
L. A. Skornyakov
187
Algebraic independence of values of exponential and elliptic functions
A. A. Shmelev
195
Exactness of a nontrivial estimate in a cyclic inequality
E. K. Godunova, V. I. Levin
203
The Albanese map for manifolds without meromorphic functions
V. A. Krasnov
207
Lagrange interpolation polynomials and orthogonal Fourier–Jacobi series
A. A. Privalov
215
Estimates of linear combinations of near-exponential functions with positive and negative exponents
S. F. Prokoptsev
227
The Hardy-Littlewood theorem for the cosine series in a symmetric space
V. A. Rodin
241
Normed spaces which satisfy Apollonius' theorem
I. A. Danelich
247
Rotation of potential vector fields
V. S. Klimov
253
Generalized resolvents of closed dissipative operators in a Hilbert space with a $\mathscr{J}$ metric
V. I. Utkin
261
The optimal choice of initial approximations to solutions of regularized equations in the theory of branching
N. A. Sidorov
273
$L_k^{(2)}$-sufficient subspaces for families with shift and scale parameters
L. B. Klebanov
279
The Berry–Esseen inequality for the distribution of the least square estimate
A. V. Ivanov
293
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019